# SDR 95ZZZX3297

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 7603 · Power Lever
- Part: Housing
- Part number: 369A7313
- Condition: Worn
- Location: Collective
- Part time: 7,173 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE IDLE WAS TOO LOW AT LIGHT OFF AND TOO HIGH AFTER ROLL-DOWN FROM FLIGHT IDLE.  AFTER A LENGTHY PROCESS OF POKING, RIGGING, AND PRODDING, DISCOVERED THE SWITCH HOUSING AT THE END OF THE COLLECTIVE WAS WORN AT ITS INTERNAL STOPS.  REPLACED UNIT AND RIGGED THE THROTTLE SYSTEM.
